You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
New Formulae for the Bernoulli and Euler Polynomials at Rational Arguments
Djurdje Cvijović and Jacek Klinowski
Proceedings of the American Mathematical Society
Vol. 123, No. 5 (May, 1995), pp. 1527-1535
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2161144
Page Count: 9
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We prove theorems on the values of the Bernoulli polynomials Bn(x) with n = 2, 3, 4, ..., and the Euler polynomials En(x) with n = 1, 2, 3, ... for 0 ≤ x ≤ 1 where x is rational. Bn(x) and En(x) are expressible in terms of a finite combination of trigonometric functions and the Hurwitz zeta function ζ(z, α). The well-known argument-addition formulae and reflection property of Bn(x) and En(x), extend this result to any rational argument. We also deduce new relations concerning the finite sums of the Hurwitz zeta function and sum some classical trigonometric series.
Proceedings of the American Mathematical Society © 1995 American Mathematical Society